# SDR IPXA2023021190870

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 38,187 hours, 25,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102885
- Part serial: NA
- Condition: None
- Location: Sta 1320 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* EXISTING REPAIR FOUND FRAME 1320, STR 25R TO 26R.ACCOMPLISHED REPAIR IAW UPS EO B757-5310-85615-A
